# SDR AALA201804049019

- Difficulty date: April 2, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 23,914 hours, 19,716 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 17028299409
- Part serial: 19000058
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SIDEVIEW WINDOW DIFFICULT TO CLEARLY SEE THROUGH AT NIGHT DUE TO MULTIPLE SCRATCHES AND BLEMISHES ON EXTERIOR GLASS.  REPLACED THE CAPTAIN`S SLIDING WINDOW ASSY IAW AMM 56-12-00. LEAK CHECK OK.
